A new optimal control approach for the reconstruction of extended inclusions

Habib Ammari, Pierre Garapon, François Jouve, Hyeonbae Kang, Mikyoung Lim, Sanghyeon Yu

Research output: Contribution to journalArticlepeer-review

23 Citations (Scopus)

Abstract

The aim of this paper is to propose a new regularized optimal control formulation for recovering an extended inclusion from boundary measurements. Our approach provides an optimal representation of the shape of the inclusion. It guarantees local Lipschitz stability for the reconstruction problem. Some numerical experiments are performed to demonstrate the validity and the limitations of the proposed reconstruction method.

Original languageEnglish
Pages (from-to)1372-1394
Number of pages23
JournalSIAM Journal on Control and Optimization
Volume51
Issue number2
DOIs
Publication statusPublished - 2013
Externally publishedYes

Keywords

  • Extended inclusion
  • Helmholtz equation
  • MUSIC algorithm
  • Optimal control
  • Reconstruction algorithm
  • Regularization
  • Shape representation

ASJC Scopus subject areas

  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A new optimal control approach for the reconstruction of extended inclusions'. Together they form a unique fingerprint.

Cite this